Boundary behaviour of inner functions and holomorphic mappings

Translated title of the contribution: Boundary behaviour of inner functions and holomorphic mappings

J.L. Fernández, A. Nicolau

Research output: Contribution to journalArticleResearch

3 Citations (Scopus)
Translated title of the contributionBoundary behaviour of inner functions and holomorphic mappings
Original languageMultiple languages
Pages (from-to)423-445
JournalMathematische Annalen
Volume310
Issue number3
DOIs
Publication statusPublished - 1 Jan 1998

Cite this